# SDR SWAA2020010840255

- Difficulty date: December 18, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA FLOOR BEAM UPPER CHORD CRACKED AT BS. 294.5, BETWEEN RBL 25 TO RBL 56. / REPAIRED FLOOR BEAM PER SRM.
